# SDR CALA2023033100941

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 110,571 hours, 11,364 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Dr L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROB EMERGENCY LIGHT BATTERY PACK M33093(P/N:AD-D717-01-100 SN:22 2899) AT DR L1 ON AIRCRAFT N77006 TO SERVICE A/C N2138U REFER HA ECO NON-ROUTINE NO.9451394 - ORIGINATED BY EMP V905393 - SUPPORT TASK PERFORMED BY EMP V903172 ON HAECO NON-ROUTINE LP9451394, REINSTALLED THE L1 DOOR AREA EMERGENCY BATTERY M33093 AND OP TEST CARRIED OUT,FOUND NORMAL AS PER AMM 33-51-06-960-802 REV97 IDT BY TA409
